Buffalo Humps and Muffin Tops, Welcome to the World Of Prednisone!

Buffalo Humps and Muffin Tops, Welcome to the World Of Prednisone!

This video is by Lisa Copen, founder of Rest Ministries; a Christian non-profit for the chronically ill.  Rest Ministries puts out Hopekeepers Magazine as well as hosting a social networking site called Restministries and Hopekeepers Sunroom.  I’m a big fan of Lisa, who started this all up on her own while battling crippling RA.  If you check out the site you’ll find a bookstore that has some really good books on chronic illness, invisible illness, and more. She’s definitely one of my inspirations, one of my heros!

OK, here’s my disclaimer.  This is not a paid advertisement for any of the above. This post is my opinion, from my perspective.  With that said, here ya go.

.

Until next time

4 thoughts on “Buffalo Humps and Muffin Tops, Welcome to the World Of Prednisone!

  1. Michelle and Leslie, thank you! for posting, commenting, but most of all just being part of the sisterhood that “get it” and can laugh along. Bless you! –and keep you off prednisone as much as possible 🙂

    1. Hey Lisa, you’re welcome 🙂 Thank you for doing all that you do for the chronically ill community. Rest Ministries has been a part of my heart every since I found it a couple of years ago. I find strength in reading other people’s strength, I guess you could say. Ok now, get this. I had a neuro appointment yesterday, a referral from a rheumy who wants to rule out the possibility of Myasthenia Gravis. (long story) I am flaring pretty good right now, so by the time we get there after the hour or so drive, my whole body is humming. So, when we get roomed I lie on the totally uncomfortable exam table and in that moment, it was like laying on a featherbed. I was so thankful that i just could lay down. So, doc comes in. Walks around the table to say hello to me, stops and says, “OH!!! You’re pregnant!!” I propped up on my elbow and said, um no, I have Cushings from the prednisone. I think my Muffin Top floweth over….LOL

  2. awww bless her heart! It’s so great she can find the humor in this terrible disease and side effects of meds! I had the moon face when I was on prednisone too and I hated how it changed my appearance. I’m glad I’m taking a different route and got off that horrible med. Good for her for being funny about it! Thanks for posting this!

    1. Yup, moon face, buffalo hump, and belly are all a part of me right now. I love this video 🙂 I’m glad you’re off of it too. It’s such a necessary evil at times. Thanks for stopping by and posting, and you are welcome!
      hugs
      Michelle

Talk to me! :)

%d bloggers like this: